# SDR VNAA20250116039

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140025
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING INBOARD FLAP LOWER SKIN IS DENTED 6 X 6 X .035 JUST AFT OF THE MLG TIRES. CORRECTIVE ACTION: REPAIRED IAW CRJ-700 SRM 57-52-01-201-005-A01.
